Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Delayed period, had taken postinor2 after intercourse. Side effect?

Hello, I took Postinor2 the day after intercourse which was a week after my period (around mid-October). I had light bleeding about a week later which lasted for about 2 days and since then i just get mild cramps in the lower abdomen and bloating (usual signs of a period) but still no period still. I have taken 3 pregnancy tests and all have been negative and i have no pregnancy symptoms . Is this long delay before a regular period normal after taking postinor2? this is the first time i have taken this pill and usually have a very regular period and have never missed one. Thanks
Asked On : Fri, 14 Dec 2012
Answers:  0 Views:  10 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor